MathSciNet Relay Station
MathSciNet bibliographic data
MR328368 (48 #6710) 35L60
Dafermos, Constantine M. The entropy rate admissibility criterion for solutions of hyperbolic conservation laws. J. Differential Equations 14 (1973), 202–212.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement